# SDR HEEA088592

- Difficulty date: July 31, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,651 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 8710251
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE INTERMITTENT ON COMM CHANNEL. SHOP REPAIR.
